MathSciNet Relay Station
MathSciNet bibliographic data
MR60617 (15,698c) 40.0X
Korevaar, Jacob A very general form of Littlewood's theorem. Nederl. Akad. Wetensch. Proc. Ser. A. 57 = Indgationes Math. 16, (1954). 36–45.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement